(orphenadrine citrate, aspirin and caffeine) Tablets 25 mg/385 mg/30 mg) and
Orphengesic Forte Tablets
(orphenadrine citrate, aspirin and caffeine) Tablets 50 mg/770 mg/60 mg
Each Orphengesic (orphenadrine citrate, asprin and caffeine tablets) Tablet, for oral administration contains Orphenadrine Citrate
25mg, Aspirin 385mg and Caffeine 30 mg. Each Orphengesic (orphenadrine citrate, asprin and caffeine tablets) Forte Tablet, fororaladministration
contains OrphenadrineCitrate 50 mg, Aspirin 770 mg and Caffeine 60 mg.
In addition, each tablet contains the following inactive ingredients: anhydrous
lactose, colloidal silicon dioxide, D&C yellow #10, FD&C blue #1, povi-done,
pregelatinized starch, stearic acid, and zinc stearate.
Orphenadrine Citrate is (2-dimethylaminoethyl 2-methyl-benzhydryl ether citrate).
It is a white, practically odorless, crystalline powder, having a bitter taste.
It is sparingly soluble in water, slightly soluble in alcohol. It has the following
Aspirin, salicylic acid acetate, is a non-opiate analgesic, anti-inflammatory
and anti-pyretic agent. It occurs as a white, crystalline tabular or needle-like
powder and is odorless or has a faint odor. It is sparingly soluble in water,
freely soluble in alcohol and chloroform. It has the following structural formula:
Caffeine is a central nervous system stimulant which occurs as a white powder
or white glistening needles, usually matted together. It is sparingly soluble
in alcohol, and freely soluble in chloroform. The chemical name forcaffeineis,
1,3,7-Trimethylxanthine. It has thefollowing structural formula: